Mixed type semicontinuous differential inclusions in Banach spaces

Volume 77 / 2001

Tzanko Donchev Annales Polonici Mathematici 77 (2001), 245-259 MSC: Primary 34A60, 34C99, 34E15; Secondary 49J24, 93B40. DOI: 10.4064/ap77-3-4

Abstract

We consider a class of differential inclusions in (nonseparable) Banach spaces satisfying mixed type semicontinuity hypotheses and prove the existence of solutions for a problem with state constraints. The cases of dissipative type conditions and with time lag are also studied. These results are then applied to control systems.

Authors

  • Tzanko DonchevDepartment of Mathematics
    University of Architecture and Civil Engineering
    1 Hr. Smirnenski St.
    1421 Sofia, Bulgaria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image